# SDR CA080102007

- Difficulty date: December 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) (AC RETURNED TO THE FIELD DUE TO SMOKE TOILET WARNING. THERE WAS A HAZE IN THE CABIN. THEY DECLARED AN EMERGENCY)  FOUND THAT THE RT PACK WAS SMOKING UP THE CABIN.  DEFERRED THE RT PACK.  ADDITIONAL INFORMATION REQUESTED TO THE FSR, AC STILL UNDER MMEL (TC NR 20080102007)
